# SDR TWAA9812109

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 430-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO A DAMAGE INCIDENT FOUND 14 IN BY 1 IN DEEP DENT ON FUSELAGE SKIN, STA 430 TO 440, LOCATED BETWEEN STR 35L AND 37L.  REPAIRED PER ARA 11576.
